This paper deals with a parabolic partial differential equation that incorporates diffusion and convection terms and that previously has been shown to have solutions that become unbounded at a single point in finite time. The results presented here describe the limiting behavior of the solution in a neighborhood of the blowup point, as well as the asymptotic growth rate as the blowup time is approached. Rigorous estimates are proved, and some supplementary numerical calculations are presented.
"Asymptotics of blowup for a convection-diffusion equation with conservation." Differential Integral Equations 9 (4) 719 - 728, 1996.